# SDR HALA2011061800267

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 33,401 hours, 6,219 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG RIGHT EPR CONSTANT FLUCTUATIONS IN CRUISE (1.28 TO 1.30 ) FUEL FLOW STABLE N1 > 85.7 TO 85.8 VIB NR 1 ENG > .9 NR 2 ENG 1.1 FL 390 N2 87 % STABLE.  PERFORMED FIM 77 11 00 NO PIMU FAULTS CHECKED PT2 AND P5 SENSE LINES FOR LEAKS FOUND OK BLEW OUT PT2 AND P5 LINES REQUIRES RUN PERFORMED ENGINE RUN UP PER 71-00-00 /501 ALL EPR INDICATIONS NORMAL AND STEADY.
